Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 397, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 28, 2009, 3:53 PM CDT for 4 counties in Alabama. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2009, 3:53 PM CDT (20:53 UTC)
- Expired
- Jul 28, 2009, 4:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.9 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1102 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 282053
SVRBMX
ALC001-051-085-101-282130-
/O.NEW.KBMX.SV.W.0397.090728T2053Z-090728T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
353 PM CDT TUE JUL 28 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF PRATTVILLE...
WESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF MILLBROOK...
NORTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF HAYNEVILLE...
NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF MONTGOMERY...
* UNTIL 430 PM CDT
* AT 353 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES SOUTHWEST OF VIDA JUNCTION TO 9 MILES WEST OF CANTELOUS TO
HAYNEVILLE...AND MOVING NORTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HAYNEVILLE BY 400 PM CDT...
VIDA JUNCTION BY 405 PM CDT...
BOOTH AND AUTAUGA COUNTY AIRPORT BY 410 PM CDT...
CANTELOUS BY 415 PM CDT...
HUNTER AND PRATTVILLE BY 420 PM CDT...
DANNELLY FIELD BY 425 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3208 8662 3234 8657 3258 8674 3272 8645
3271 8642 3273 8641 3276 8634 3252 8624
3227 8619
TIME...MOT...LOC 2053Z 241DEG 26KT 3249 8672 3232 8661
3214 8664
$$
751 follow-up statement
000
WWUS54 KBMX 282115
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
415 PM CDT TUE JUL 28 2009
ALC001-051-085-101-282130-
/O.CON.KBMX.SV.W.0397.000000T0000Z-090728T2130Z/
LOWNDES AL-MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
415 PM CDT TUE JUL 28 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR WESTERN ELMORE...EASTERN AUTAUGA...NORTHWESTERN MONTGOMERY AND
NORTHEASTERN LOWNDES COUNTIES...
AT 415 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEW
PROSPECT TO PRATTVILLE TO CANTELOUS...OR ALONG A LINE EXTENDING FROM
11 MILES NORTHWEST OF PRATTVILLE TO PRATTVILLE TO 8 MILES NORTHEAST
OF HAYNEVILLE...MOVING NORTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NEW PROSPECT AND HUNTER BY 420 PM CDT...
WOODCREST...MILLBROOK...MAXWELL AIR FORCE BASE AND HOPE HULL BY 425
PM CDT...
WETUMPKA MUNICIPAL AIRPORT...SPEIGNER...ELMORE AND BOB WOODRUFF
LAKE BY 430 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3210 8661 3215 8661 3235 8657 3243 8664
3261 8668 3271 8647 3271 8642 3273 8641
3276 8634 3253 8624 3227 8619
TIME...MOT...LOC 2115Z 241DEG 27KT 3260 8654 3244 8643
3225 8646
$$
75What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:06 PM CDT, 47 minutes earlier.
Area forecast discussion, Jul 28, 3:06 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 306 PM CDT TUE JUL 28 2009 .DISCUSSION...SHORT WAVE TROF OVER ARKANSAS CONTINUES TO PLOD EASTWARD AND WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS TO CENTRAL ALABAMA THROUGH THE EVENING HOURS. THUNDERSTORMS HAVE BEEN CONFINED TO AREAS ACROSS SOUTH ALABAMA WHERE LESS CLOUD COVER HAS ALLOWED FOR MORE HEATING AND INSTABILITY. A NEW LINE OF STORMS HAS DEVELOPED FROM TUPELO TO JACKSON MISSISSIPPI. THERE HAS BEEN ENOUGH CLEARING ACROSS EAST MISSISSIPPI TO ALLOW TEMPERATURES TO CLIMB INTO THE MIDDLE AND UPPER 80S...AND SURFACE BASED CAPE VALUES ARE 2500-3000 J/KG. THERE IS STILL POTENTIAL FOR SEVERE THUNDERSTORMS THROUGH THE EARLY EVENING HOURS...MAINLY WEST OF I-65. FORECAST WILL CONTINUE WITH LIKELY POPS OVERNIGHT AS SHORT WAVE TROF APPROACHES THE AREA. EVEN THOUGH PRIMARY SHORT WAVE TROF WILL PUSH EAST OF AREA BY WEDNESDAY MORNING...A MID LEVEL INSTABILITY WILL REMAIN ACROSS THE AREA WITH PRECIPITABLE WATER VALUES HOLDING NEAR 2 INCHES. EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS ONCE AGAIN ON WEDNESDAY...BUT WITH LESS UPPER LEVEL SUPPORT...STORMS SHOULD STAY BELOW SEVERE LIMITS. ANOTHER SIGNIFICANT SHORT WAVE TROF WILL DROP INTO THE PLAINS STATES WEDNESDAY NIGHT. BOTH NAM AND GFS MODELS KEEP STRONGER AND MORE ORGANIZED CONVECTION TO THE NORTHWEST OF ALABAMA WEDNESDAY NIGHT AND THURSDAY...EVEN THOUGH GFS DOES BRING A BULLSEYE OF RAINFALL ACROSS EXTREME NORTH ALABAMA LATE WEDNESDAY NIGHT...BUT THIS SEEMS A LITTLE TO FAR REMOVED FROM ADVANCING SHORT WAVE TROF. THURSDAY NIGHT AND FRIDAY COULD BE ACTIVE ACROSS AREA AS BOTH MODELS SHOW A SURFACE FRONT MOVING INTO NORTHWEST ALABAMA ON FRIDAY. THE SURFACE BOUNDARY STALLS OUT ACROSS CENTRAL ALABAMA BY SATURDAY...SO THERE MAY BE A DECREASE IN RAIN CHANCES NORTH OF I-20...BUT CHANCES OF RAIN WILL STAY IN THE FORECAST THROUGH THE FIRST PART OF NEXT WEEK. 58/ROSE && .AVIATION...18Z TAF DISCUSSION. SCATTERED SHOWERS WILL PLAGUE CENTRAL ALABAMA THIS AFTERNOON...AHEAD OF A MUCH LARGER SHIELD OF RAIN AND THUNDER. THESE WILL LIKELY LAST THROUGH THE OVERNIGHT HOURS...AND INTO THE MORNING...DISSIPATING FROM WEST TO EAST ON WEDNESDAY. FOR NOW...HAVE PUT A PREVAILING MVFR AT ALL SITES THIS AFTERNOON...BUT THERE WILL BE CHANCE FOR AN AMENDMENT LATER THIS AFTERNOON AS THE MAIN SHIELD OF RAIN MOVES INTO THE AREA. THERE IS A THREAT OF STRONG GUSTY WINDS TOO...SO WILL HAVE TO WATCH THE UPSTREAM OBS AS THESE STORMS MOVE THROUGH THE AREA. KEET CEILOMETER IS STILL OUT OF COMMISSION...WAITING FOR THE DELIVERY OF A PART. SHOULD BE BACK UP THIS EVENING OR TOMORROW AT THE LATEST...DEPENDING ON WHEN THE SHOWERS MOVE OUT OF THE AREA. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 82 70 86 70 / 70 60 50 50 40 ANNISTON 70 84 71 88 71 / 70 70 40 50 30 BIRMINGHAM 72 85 72 87 73 / 70 60 40 50 30 TUSCALOOSA 71 87 73 90 73 / 70 70 30 50 30 CALERA 70 85 71 88 72 / 70 70 40 50 30 AUBURN 69 84 71 88 70 / 70 70 40 40 30 MONTGOMERY 72 88 73 92 73 / 70 70 30 40 30 TROY 72 87 72 91 72 / 70 70 30 40 30 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 28, 1:36 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 136 PM CDT TUE JUL 28 2009 ALZ011>015-017>050-291130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 136 PM CDT TUE JUL 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE GENERALLY ALONG AND NORTH OF INTERSTATE 59...WHICH INCLUDES AREAS IN AND NEAR TUSCALOOSA...LINDEN...BIRMINGHAM...JASPER...HAMILTON...ANNISTON...AND GADSDEN. THE MAIN THREATS WILL BE GUSTY STRAIGHT LINE WINDS UP TO 60 MPH...LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME AND A VERY SMALL CHANCE OF A TORNADO. THESE STORMS WILL BE POSSIBLE AT ALMOST ANYTIME THE REMAINDER OF THE AFTERNOON HOURS AND INTO THE OVERNIGHT HOURS. FOR AREAS SOUTH OF INTERSTATE 59 INCLUDING AREAS NEAR SELMA... MONTGOMERY...CLANTON...HEFLIN...AUBURN...TROY...AND EUFAULA...A FEW STRONG STORMS ARE POSSIBLE. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 45 MPH AND LOCALLY HEAVY RAIN OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME. THESE STORMS WILL BE POSSIBLE AT ALMOST ANYTIME THE REMAINDER OF THE AFTERNOON HOURS AND INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE AREA WIDE WEDNESDAY AND THURSDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH...LOCALLY HEAVY RAIN...AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY THIS AFTERNOON AND THIS EVENING. 75
In the hours before
Special weather statement, Jul 28, 1:44 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 144 PM CDT TUE JUL 28 2009 ALZ031-032-039-281930- GREENE-HALE-MARENGO- 144 PM CDT TUE JUL 28 2009 ...SIGNIFICANT WEATHER ALERT FOR GREENE...HALE AND MARENGO COUNTIES UNTIL 230 PM CDT... AT 144 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KNOXVILLE TO JEFFERSON...OR ALONG A LINE EXTENDING FROM 9 MILES NORTH OF EUTAW TO 9 MILES NORTHWEST OF LINDEN...MOVING NORTHEAST AT 25 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... EUTAW MUNICIPAL AIRPORT. KNOXVILLE. PROVIDENCE. WEDGEWORTH. OLD SPRING HILL. SAWYERVILLE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 75
Special weather statement, Jul 28, 2:42 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 242 PM CDT TUE JUL 28 2009 ALZ045-282015- MACON- 242 PM CDT TUE JUL 28 2009 ...SIGNIFICANT WEATHER ALERT FOR MACON COUNTY UNTIL 315 PM CDT... AT 242 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FRANKLIN TO 6 MILES WEST OF GUERRYTON...OR ALONG A LINE EXTENDING FROM MILSTEAD TO 9 MILES NORTHEAST OF UNION SPRINGS...MOVING NORTHEAST AT 15 MPH. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LIVERPOOL. FRANKLIN. TUSKEGEE. WOODLAND. MOTON FIELD MUNICIPAL AIRPORT. LIBERTY CITY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 75
Special weather statement, Jul 28, 2:43 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 243 PM CDT TUE JUL 28 2009 ALZ045-282015- MACON- 243 PM CDT TUE JUL 28 2009 ...SIGNIFICANT WEATHER ALERT FOR MACON COUNTY UNTIL 315 PM CDT... AT 242 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FRANKLIN TO 6 MILES WEST OF GUERRYTON...OR ALONG A LINE EXTENDING FROM MILSTEAD TO 9 MILES NORTHEAST OF UNION SPRINGS...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 40 MPH CAN BE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LIVERPOOL. FRANKLIN. TUSKEGEE. WOODLAND. MOTON FIELD MUNICIPAL AIRPORT. LIBERTY CITY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 75
Special weather statement, Jul 28, 2:48 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 248 PM CDT TUE JUL 28 2009 ALZ046-048-282030- BULLOCK-RUSSELL- 248 PM CDT TUE JUL 28 2009 ...SIGNIFICANT WEATHER ALERT FOR BULLOCK AND RUSSELL COUNTIES UNTIL 330 PM CDT... AT 248 PM CDT/348 PM EDT/...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HURTSBORO TO 11 MILES NORTHEAST OF LAKEPOINT RESORT STATE PARK...OR ALONG A LINE EXTENDING FROM HURTSBORO TO 16 MILES SOUTH OF FORT BENNING SOUTH... MOVING NORTHEAST AT 15 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... HURTSBORO. HATCHECHUBBE. UCHEE. SEALE. RUSSELL COUNTY SPORTS COMPLEX. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 75
Special weather statement, Jul 28, 3:01 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 301 PM CDT TUE JUL 28 2009 ALZ040-042-282045- DALLAS-LOWNDES- 301 PM CDT TUE JUL 28 2009 ...SIGNIFICANT WEATHER ALERT FOR DALLAS AND LOWNDES COUNTIES UNTIL 345 PM CDT... AT 301 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FIVE POINTS TO PINE APPLE...OR ALONG A LINE EXTENDING FROM 17 MILES NORTH OF CAMDEN TO 20 MILES EAST OF CAMDEN...MOVING NORTHEAST AT 20 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... TILDEN. FIVE POINTS. WHITES BLUFF. HAZEN. OLD CAHABA PARK. MACEDONIA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 75
Special weather statement, Jul 28, 3:17 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 317 PM CDT TUE JUL 28 2009 ALZ035-282045- CHILTON- 317 PM CDT TUE JUL 28 2009 ...SIGNIFICANT WEATHER ALERT FOR CHILTON COUNTY UNTIL 345 PM CDT... AT 317 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF CHILTON COUNTY MOTOR SPORTS PARK... OR 6 MILES WEST OF CLANTON...MOVING NORTHEAST AT 20 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ISABELLA. THORSBY. LOMAX. I 65 REST AREA. GAP OF THE MOUNTAIN. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 75
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 3:26 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 34 min |
| Jul 28, 4:19 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 41 min |
| Jul 28, 4:30 PM CDT | Tornado Warning | BMX | Pickens | 20 min |
| Jul 28, 4:32 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 28 min |
| Jul 28, 4:51 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 28 min |
| Jul 28, 4:56 PM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 49 min |
| Jul 28, 4:59 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 46 min |
| Jul 28, 5:17 PM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 17 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.